Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 26, 2016, 12:47 PM CDT for Butler County, Grayson County, Ohio County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 12:47 PM CDT (17:47 UTC)
- Expired
- May 26, 2016, 1:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Butler County, KY, Grayson County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 65 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:00 PM CDT | HAIL 1.5 | 5 Wsw Millwood, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
671
WUUS53 KLMK 261747
SVRLMK
KYC031-085-183-261815-
/O.NEW.KLMK.SV.W.0140.160526T1747Z-160526T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1247 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL OHIO COUNTY IN CENTRAL KENTUCKY...
WESTERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 115 PM CDT
* AT 1247 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHEAST OF MORGANTOWN...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...CASEY...CANEYVILLE...CONCORD...SHREWSBURY...READY...PETH...
TILFORD...DUFF AND POST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3759 8645 3758 8645 3758 8642 3757 8641
3757 8639 3756 8637 3757 8637 3757 8636
3756 8636 3756 8635 3739 8624 3732 8662
3741 8671
TIME...MOT...LOC 1747Z 243DEG 17KT 3740 8659
HAIL...1.00IN
WIND...<50MPH
$$
KJD2 follow-up statements
245
WWUS53 KLMK 261802
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM CDT THU MAY 26 2016
KYC031-085-183-261815-
/O.CON.KLMK.SV.W.0140.000000T0000Z-160526T1815Z/
OHIO KY-GRAYSON KY-BUTLER KY-
102 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR EAST CENTRAL OHIO...WESTERN GRAYSON AND NORTH CENTRAL BUTLER
COUNTIES...
AT 102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
LEITCHFIELD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...CANEYVILLE...CONCORD...TOUSEY...NEAFUS...SHREWSBURY...READY...
PETH...STEFF AND TILFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3759 8645 3758 8645 3758 8642 3757 8641
3757 8639 3756 8637 3757 8637 3757 8636
3756 8636 3756 8635 3739 8624 3735 8664
3741 8671
TIME...MOT...LOC 1802Z 243DEG 17KT 3743 8651
HAIL...1.00IN
WIND...60MPH
$$
KJD930
WWUS53 KLMK 261815
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM CDT THU MAY 26 2016
KYC031-085-183-261825-
/O.EXP.KLMK.SV.W.0140.000000T0000Z-160526T1815Z/
OHIO KY-GRAYSON KY-BUTLER KY-
115 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OHIO...WESTERN
GRAYSON AND NORTH CENTRAL BUTLER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3759 8645 3758 8645 3758 8642 3757 8641
3757 8639 3756 8637 3757 8637 3757 8636
3756 8636 3756 8635 3739 8624 3735 8664
3741 8671
TIME...MOT...LOC 1811Z 243DEG 17KT 3743 8651
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:59 AM CDT, 48 minutes earlier.
Area forecast discussion, May 26, 11:59 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1259 PM EDT THU MAY 26 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 939 AM EDT Thu May 26 2016 Lingering showers and isolated storms across the Bluegrass have slowly dissipated as LLJ begins to weaken and push to the east. A nice clear slot resides behind it across central Kentucky and southern Indiana, with southerly flow and dewpoints in the mid 60s. Further to the west across central Illinois, a line of storms is steadily moving east. Extrapolating this line will put it into southern Indiana and northern Kentucky by early afternoon. Our air mass should be able to destabilize with dewpoints in the mid 60s and temps in the 80s. The past few runs of the HRRR have finally latched onto this line and brings it across southern Indiana and northern Kentucky. Some of the other hi-res models have this ideas as well. As a result, increased POPs quite a bit for parts of the area through the late afternoon. Will likely need to fine tune or increase POPs further east across the Bluegrass if this complex holds together across the entire area. The very weak shear environment will limit severe storms, but lightning, heavy rain and gusty winds will be a threat. Issued at 555 AM EDT Thu May 26 2016 MCV loitering about south-central Kentucky has triggered showers and a few isolated T-storms extending north into the Bluegrass region in the last 2 hrs or so. The bulk of this precip is sliding into eastern Kentucky already, but we're continuing to see a smattering of showers re-develop behind it. Also saw a few lighter showers over southwest Indiana, but those are not holding together well at all. Grids have been tweaked to better capture hourly trends, and hi-res products will be updated shortly. No update to the zones as the overall trend for the next 12 hrs is still pretty much unchanged. .SHORT TERM (Now through Thursday)... Issued at 300 AM EDT Thu May 26 2016 Summertime air mass is now established over the Ohio Valley with dewpoints into the 60s and precipitable water pushing 1.5 inches. Upper trof has settled in over the High Plains, with an amplifying ridge along the East Coast. This pattern figures to remain fairly stagnant for the next couple of days, resulting in a continuation of the warm and fairly muggy conditions that took hold on Wednesday. Even with abundant low-level moisture, the greatest instability and the favored track for most of the synoptic-scale upper disturbances will be to our north and west. Convective potential will be driven largely by whatever destabilization can occur diurnally, and low-level boundaries that manage to push in with decaying MCSs from the Plains. Will carry a 20-30 POP with a slight diurnal signal through tonight. Confidence in model guidance is fairly low, but signs do point to a dry day on Friday as deep southerly flow may better focus storms over the Mississippi Valley, leaving us in a relative minimum for moisture and instability. Will go with a dry forecast for now, but proceed cautiously. With the dry forecast, would expect Friday to be the warmer day in the short-term, with upper 80s quite likely anywhere that sees enough insolation. .LONG TERM (Thursday night through Tuesday)... Issued at 300 AM EDT Thu May 26 2016 Unsettled pattern will continue through the Memorial Day weekend, with warm and muggy conditions and isolated to scattered showers/ storms almost on a daily basis. Will start out Saturday with the most amplified pattern, but the upper trof over the Plains tries to lift out, with a fair bit of bagginess in the flow translating NNE through the Ohio Valley. This will likely be the most unsettled day of the period, and we'll carry the highest POPs but still limit to a 50 percent chance given low confidence in the timing of any impulses. As we head into Memorial Day and early next week, the pattern flattens out a bit. The wild card is the warm core system that is progged to develop off the Carolina coast. If it gets close and/or strong enough, subsidence could keep a lid on convection here, allowing us a dry day but pushing temps close to 90. Otherwise will see a continuation of the summer pattern, resulting in isolated/ scattered POPs, with the best chances in the afternoon, and temps running several degrees above normal, especially by night. && .AVIATION (18Z TAF Update)... Issued at 1245 PM EDT Thu May 26 2016 Well...line of storms from HNB to along the Western KY Parkway pushing eastward and is the main story of first 12 hours of the forecast. This moving eastward at 30 to 35 mph. Mesoscale processes during the afternoon sunshine will allow the storms to maintain themselves into the SDF area by 1830z. Scattered storms have developed along old outflow boundaries across the BWG area, and will have VCTS this afternoon with better instability in the warm sector. The HRR takes the precip eastward into the Bluegrass Region around 22z, if in fact it maintains itself. Will be nowcasting LEX TAF. Surface winds today will be south to southwest around 10 kts with gusts 10-20 except in storms where gust up to 35 mph are possible. HNB just had a gust to 36 mph. Any storms should weaken later this evening with VFR conditions. However, there could be some light fog developing at BWG and LEX around daybreak. Forecast is much drier for Friday with only very isolated convection around the CWA. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........ZT Short Term.....RAS Long Term......RAS Aviation.......JDG
Hazardous weather outlook, May 26, 11:02 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1202 PM EDT THU MAY 26 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271615- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1202 PM EDT THU MAY 26 2016 /1102 AM CDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL TRACK ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON INTO THE EARLY EVENING HOURS. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...TORRENTIAL RAINFALL...SMALL HAIL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Special weather statement, May 26, 10:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 AM EDT THU MAY 26 2016
INZ083-261630-
DUBOIS-
1153 AM EDT THU MAY 26 2016
...LINE OF STRONG STORMS TO IMPACT DUBOIS COUNTY...
AT 1152 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLOOMFIELD TO NEAR LYNNVILLE...AND MOVING
SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...DUBOIS...MILLERSPORT...SAINT
ANTHONY...BRETZVILLE...CELESTINE AND IRELAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3849 8696 3849 8695
3851 8693 3850 8691 3850 8688 3853 8683
3853 8669 3852 8669 3820 8684 3820 8707
TIME...MOT...LOC 1552Z 313DEG 31KT 3907 8693 3814 8736
ZTSpecial weather statement, May 26, 11:56 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 PM EDT THU MAY 26 2016
INZ076>079-084-090>092-261745-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
1256 PM EDT THU MAY 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON...WEST CENTRAL
JEFFERSON...SCOTT...NORTHWESTERN FLOYD...ORANGE...CRAWFORD...
WASHINGTON AND NORTHWESTERN CLARK COUNTIES...
AT 1255 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF PAOLI...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...SALEM...PAOLI...ENGLISH...NEW PROVIDENCE TOWN...VIENNA...
AUSTIN...ORLEANS...GALENA AND BLUE RIVER.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
LAT...LON 3827 8596 3825 8657 3827 8657 3826 8668
3833 8668 3869 8645 3869 8631 3873 8631
3877 8628 3878 8620 3878 8619 3876 8614
3878 8609 3876 8603 3876 8594 3873 8587
3881 8579 3883 8573 3882 8570 3883 8561
TIME...MOT...LOC 1655Z 252DEG 67KT 3856 8629
JDGSpecial weather statement, May 26, 12:46 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 PM CDT THU MAY 26 2016
KYZ026-027-061-261815-
BUTLER-OHIO-GRAYSON-
1246 PM CDT THU MAY 26 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OHIO...WESTERN
GRAYSON AND NORTHEASTERN BUTLER COUNTIES...
AT 1246 PM CDT...A STRONG THUNDERSTORM WAS 13 MILES NORTHEAST OF
MORGANTOWN...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...CASEY...CANEYVILLE...CONCORD...SHREWSBURY...READY...PETH...
TILFORD...DUFF AND POST.
LAT...LON 3744 8671 3747 8664 3758 8646 3758 8642
3757 8641 3757 8639 3756 8637 3757 8637
3756 8636 3756 8635 3739 8623 3732 8661
TIME...MOT...LOC 1746Z 243DEG 17KT 3741 8658
KJDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| May 26, 12:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 34 min |
| May 26, 1:18 PM CDT | Special Weather Statement | LMK | Edmonson, Logan, Warren | 27 min |
| May 26, 1:41 PM CDT | Special Weather Statement | LMK | Hardin, Hart, Larue, Nelson | 34 min |
| May 26, 1:47 PM CDT | Special Weather Statement | LMK | Butler, Logan, Warren | 28 min |
| May 26, 1:49 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| May 26, 1:49 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 41 min |
| May 26, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue | 33 min |
| May 26, 2:07 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 3 hr |
| May 26, 2:09 PM CDT | Special Weather Statement | LMK | Logan | 36 min |
| May 26, 2:20 PM CDT | Special Weather Statement | LMK | Barren, Hart, Simpson, Warren | 25 min |
| May 26, 2:29 PM CDT | Special Weather Statement | LMK | Green, Marion | 31 min |
| May 26, 2:44 PM CDT | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 31 min |
| May 26, 2:49 PM CDT | Special Weather Statement | LMK | Taylor | 26 min |
| May 26, 3:13 PM CDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson | 32 min |
| May 26, 3:15 PM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 30 min |
| May 26, 3:20 PM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 115 min |
| May 26, 3:26 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Metcalfe, Russell, Taylor | 3 hr |
| May 26, 3:27 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| May 26, 3:43 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
| May 26, 6:05 PM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.